# SDR IPXA1564320

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S10078
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LANDING GEAR MONITOR DISPLAYED.  R & R NOSE GEAR LOCKED SENSOR, S10078, IAW MM 32-61-03- 02, STEPS 2C, 2E AND 3E PERFORMED GOOD TEST IAW MM 32-61-03-2, STEPS 5E- F.
